# SDR DALA2022092006219

- Difficulty date: September 18, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 2,624 hours, 316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3412 DOOR 2L HARD TO DISARM. SEEMS LIKE LEVER DOESN'T MOVE OVER. CORRECTIVE ACTION: INSP 2L DOOR PER A330 AMM 52-12. DISARM LEVER OPS NML. (9678345)
